Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.140
pages 104-109

Fuzzy Model of Run-Time Job Scheduling for Multiprocessor Control System

Evgeniy Yu. Kozlovskiy
Dnepropetrovsk State University, Ukraine
Evgeniy M. Snezhko
Dnepropetrovsk State University, Ukraine

Краткое описание

The paper concerns the problem of run-time job scheduling in a multiprocessor control system. A fuzzy model of dynamic job scheduling is used for formalization and analysis of this problem. The algorithms for efficient load distribution among the processors are discussed.


Articles with similar content:

On the Optimization of Models of Dynamics of Systems with Distributed Parameters
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Vladimir Antonovich Stoyan
On the Alternative Grounds of Automatic Control Theory
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Vitaliy Ya. Rotach
Optimization of Partitioning the Domain into Subdomains According to Given Limitation of Space
Journal of Automation and Information Sciences, Vol.52, 2020, issue 2
Alexander N. Danilin , Kyazim Takhir ogly Kyazimov , Vladimir V. Komyak , Alexander N. Sobol , Valentina M. Komyak
Valuation of Startups Investment Attractiveness Based on Neuro-Fuzzy Technologies
Journal of Automation and Information Sciences, Vol.48, 2016, issue 9
Elena M. Kiseleva, Olga M. Prytomanova , Sergey V. Zhuravel
PROCESS OF PULSE TRANSFORMATION OF THE ANALOG NONLINEAR SIGNALS
Telecommunications and Radio Engineering, Vol.79, 2020, issue 13
A. Sambas, S. Vaidyanathan, V. Rusyn, Ch. H. Skiadas, M. Mamat